# SDR 96ZZZX2647

- Difficulty date: September 29, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N42AR
- Make and model: Amtr KITFOX
- Aircraft serial: 036
- Engine: Rotax ROTAX912
- System (JASC): 7414 · Magneto/Distributor
- Part: Points
- Condition: Failed
- Location: Engine Ignition
- Part time: 60 hours
- Stage of operation: TO
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

ENGINE FAILED ON TAKEOFF.  FOUND METAL FILINGS AROUND TRIGGER POINTS WHICH GROUNDED OUT IGNITION SYSTEM.  UNABLE TO FIND WHERE FILINGS CAME FROM.
